# SDR REXA2018031600201

- Difficulty date: March 16, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 24,626 hours, 16,160 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY SMOKE DETECTOR DOES NO TEST.   REMOVED & REPLACED THE AFT LAVATORY SMOKE DETECTOR IAW AMM 26-16-01.  PERFORMED AN OPS TEST TO THE SMOKE DETECTOR IAW AMM 26-16-00.  OPS TESTED GOOD.  ACFT OK FOR SERVICE.
